# SDR DALA2020082702905

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-211
- Aircraft serial: 8063
- Aircraft time: 7,746 hours, 3,451 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Failed
- Location: Blower
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/FUME - INTERMITTENT PERIODS ( 1) MIN LOG SEPARATED BY 2-3 MIN OF BURNING SMOKE SMELL PERFORMED QRH (CREW DONNED O2 MASKS) AND SMELL DISAPPEARED, CAN NOT ISOLATE SOURCE. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION TASK COMPLETED AMDS WORK CARD CLASSIFIED AS TYPE ODOR SOURCED TO BLOWER FAN RELAY 8HQ FOUND ARCED ON TERMINAL L1 TO TERM 2. REPLACED RELAY 8HQ PER A321 ESPM 20-46. CHECK GOOD REF A321 AMM 21-26.
